# SDR SWAA2016111009569

- Difficulty date: October 17, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME CRACKED AT BS 794, BETWEEN STRINGERS 16 - 27R.      R & R THE FRAME SECTION IAW SRM & DWG.
